American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30B50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Helge Glöckner and Lutz G. Lucht. Weighted inversion of general Dirichlet series. Trans. Amer. Math. Soc. 366 (2014) 3275-3293.
Abstract, references, and article information   
View Article: PDF

[2] O. A. Krivosheyeva. Singular points of the sum of a series of exponential monomials on the boundary of the convergence domain. St. Petersburg Math. J. 23 (2012) 321-350.
Abstract, references, and article information   
View Article: PDF

[3] Andreas Defant and Pablo Sevilla-Peris. Convergence of Dirichlet polynomials in Banach spaces. Trans. Amer. Math. Soc. 363 (2011) 681-697. MR 2728583.
Abstract, references, and article information   
View Article: PDF

[4] S. Yu. Favorov. Lagrange's mean motion problem. St. Petersburg Math. J. 20 (2009) 319-324. MR 2424001.
Abstract, references, and article information   
View Article: PDF

[5] István Berkes and Michel Weber. On the convergence of $\sum c_kf(n_kx)$. Memoirs of the AMS 201 (2009) MR 2541755.
Book volume table of contents   

[6] Wladimir de Azevedo Pribitkin. On the sign changes of coefficients of general Dirichlet series. Proc. Amer. Math. Soc. 136 (2008) 3089-3094. MR 2407071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xia Zhou, Tianxin Cai and David M. Bradley. Signed $q$-analogs of Tornheim's double series. Proc. Amer. Math. Soc. 136 (2008) 2689-2698. MR 2399030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jan-Fredrik Olsen and Kristian Seip. Local interpolation in Hilbert spaces of Dirichlet series. Proc. Amer. Math. Soc. 136 (2008) 203-212. MR 2350405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gregory Derfel, Peter J. Grabner and Fritz Vogl. The zeta function of the Laplacian on certain fractals. Trans. Amer. Math. Soc. 360 (2008) 881-897. MR 2346475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] André Boivin and Hualiang Zhong. Completeness of systems of complex exponentials and the Lambert $W$ functions. Trans. Amer. Math. Soc. 359 (2007) 1829-1849. MR 2272151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. D. Baranov. Weighted Bernstein-type inequalities, and embedding theorems for the model subspaces. St. Petersburg Math. J. 15 (2004) 733-752. MR 2068792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John E. McCarthy. Hilbert spaces of Dirichlet series and their multipliers. Trans. Amer. Math. Soc. 356 (2004) 881-893. MR 1984460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] J. Korevaar. A century of complex Tauberian theory. Bull. Amer. Math. Soc. 39 (2002) 475-531. MR 1920279.
Abstract, references, and article information   
View Article: PDF

[14] Ferenc Móricz. Exact estimates for integrals involving Dirichlet series with nonnegative coefficients. Proc. Amer. Math. Soc. 127 (1999) 2417-2422. MR 1600125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Borwein, Jonathan M. Borwein and Christopher Pinner. Convergence of Madelung-like lattice sums. Trans. Amer. Math. Soc. 350 (1998) 3131-3167. MR 1433111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vichian Laohakosol. Dependence of arithmetic functions and Dirichlet series . Proc. Amer. Math. Soc. 115 (1992) 637-645. MR 1100659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. J. K. Batty. Tauberian theorems for the Laplace-Stieltjes transform . Trans. Amer. Math. Soc. 322 (1990) 783-804. MR 1013326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ian Knowles. On differential equations associated with Euler product expressions . Trans. Amer. Math. Soc. 289 (1985) 545-573. MR 784003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Arthur Goodman and D. J. Newman. A Wiener type theorem for Dirichlet series . Proc. Amer. Math. Soc. 92 (1984) 521-527. MR 760938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. L. Prather and J. K. Shaw. On the oscillation of differential transforms of eigenfunction expansions . Trans. Amer. Math. Soc. 280 (1983) 187-206. MR 712255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. W. Ellacott. Computation of Faber series with application to numerical polynomial approximation in the complex plane . Math. Comp. 40 (1983) 575-587. MR 689474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Frank Wadleigh. Taylor-Dirichlet series and algebraic differential-difference equations . Proc. Amer. Math. Soc. 80 (1980) 83-89. MR 574513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. V. Widder. A generalization of Dirichlet's series and of Laplace's integrals by means of a Stieltjes integral . Trans. Amer. Math. Soc. 31 (1929) 694-743. MR 1501508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. L. Walsh. On the expansion of analytic functions in series of polynomials and in series of other analytic functions . Trans. Amer. Math. Soc. 30 (1928) 307-332. MR 1501430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Tomlinson Fort. Note on Dirichlet and factorial series . Trans. Amer. Math. Soc. 23 (1922) 26-29. MR 1501187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1